On Siegel modular forms
Compositio Mathematica, Volume 103 (1996) no. 2, p. 219-226
@article{CM_1996__103_2_219_0,
     author = {Kohnen, Winfried},
     title = {On Siegel modular forms},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {103},
     number = {2},
     year = {1996},
     pages = {219-226},
     zbl = {0858.11028},
     mrnumber = {1411572},
     language = {en},
     url = {http://www.numdam.org/item/CM_1996__103_2_219_0}
}
Kohnen, Winfried. On Siegel modular forms. Compositio Mathematica, Volume 103 (1996) no. 2, pp. 219-226. http://www.numdam.org/item/CM_1996__103_2_219_0/

1 Böcherer, S.: Über die Fourierkoeffizienten der Siegelschen Eisensteinreihen, Manuscripta Math. 45 (1984) 273-288. | MR 734842 | Zbl 0533.10023

2 Böcherer, S. and Raghavan, S.: On Fourier coefficients of Siegel modular forms, J. Reine Angew. Math. 384 (1988) 80-101. | MR 929979 | Zbl 0636.10022

3 Böcherer, S.: Siegel modular forms and theta series, Proc. Sympos. Pure Maths. AMS, vol. 49, part 2 (1989) 3-17. | MR 1013165 | Zbl 0681.10019

4 Böcherer, S. and Kohnen, W.: Estimates for Fourier coefficients of Siegel cusp forms, Math. Ann. 297 (1993) 499-517. | MR 1245401 | Zbl 0787.11017

5 Freitag, E.: Siegelsche Modulformen, Grundl. Math. Wiss. vol. 254, Springer, Berlin -Heidelberg-New York, 1983. | MR 871067 | Zbl 0498.10016

6 Kashiwara, M. and Vergne, M.: On the Segal-Shale-Weil representations and harmonic polynomials, Invent. Math. 84 (1978) 1-47. | Zbl 0375.22009

7 Kitaoka, Y.: Arithmetic of quadratic forms. Cambridge Texts in Maths, no. 106, Cambridge University Press, 1993. | MR 1245266 | Zbl 0785.11021

8 Maass, H.: Harmonische Formen in einer Matrixvariablen, Math. Ann. 252 (1980) 133-140. | MR 593627 | Zbl 0427.31006

9 Raghavan, S.: Cusp forms of degree 2 and weight 3, Math. Ann. 224 (1976) 149-156. | MR 422163 | Zbl 0335.10030

10 Rankin, R.- A.: An Ω-result for the Fourier coefficients of cusp forms, Math. Ann. 203 (1973) 239-250. | Zbl 0254.10021

11 Siegel, C.L.: Über die analytische Theorie der quadratischen Formen. In: Collected Works I (eds.: K. Chandrasekharan and H. Maass), pp. 326-405. Springer, Berlin-Heidelberg -New York, 1966.